MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue neurologique · 1981

[Stupor due to sodium valproate. Immediate arousal after intravenous diazepam (author's transl)].

Marescaux C, Bonardi J M, Rumbach L, Warter J M, Juif J, Micheletti G

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 7 year-old boy had had partial complex seizures from the age 6 years. Two days after commencing a treatment by VPA in a daily dose of 55 mg/kg body weight, disturbances of consciousness became obvious. He was admitted to hospital two days later. The E.E.G. on admission showed bilateral delta activity. The plasma levels of VPA was 140 mg/l. Diazepam, 7 mg, was given intravenously. Four minutes later, the clinical state and the E.E.G. returned to normal. This observation supports the hypothesis that VPA may have a paradoxical epileptogenic effect in some types of epilepsy.

Для цитирования: Marescaux C, Bonardi J M, Rumbach L, Warter J M, Juif J, Micheletti G. [Stupor due to sodium valproate. Immediate arousal after intravenous diazepam (author's transl)].. Revue neurologique. 1981.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.